| Catalog Number |
CQ7588 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the inflation port of the pta balloon was allegedly pulled directly from the balloon/shaft.The procedure was completed using another device.There was no patient contact.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the inflation port of the pta balloon was allegedly pulled directly from the balloon or shaft.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one conquest pta dilatation catheter was received for evaluation.A complete circumferential tear was noted at the distal end of the inflation lumen.Due to the nature of the complaint, no functional testing was performed.One photo was provided and reviewed.The photo shows the inflation port of the conquest device was completely detached.No other anomalies were observed.Therefore, the investigation is confirmed for the reported detachment as inflation port was completely detached from the device.A definitive root cause for the reported inflation port detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.